# SDR R61A201509250713

- Difficulty date: September 25, 2015
- Submitted: October 17, 2015
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 13,492 hours, 8,377 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Casting
- Part number: 19129941401
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK,  FOUND LT WING SPOILER NR 3 INBD ACTUATOR CASTING CRACKED.  DATS REMOVED DAMAGES SECTION IAW ETD2015-190-095553, TEMPORARY REPAIR UNTILL NEW PART CAN BE PROCURED THEN CASTING WILL BE REPLACED.  PN 19129941-401, REPLACEMENT IS ON NON-MEL DMI 443316-2 WITHIN 750 FC.
